# SDR DL72S960603

- Difficulty date: March 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N400DA
- Make and model: Boeing 727232
- Aircraft serial: 21144
- System (JASC): 5755 · Spoilers
- Part: Angle
- Condition: Cracked
- Location: Nr 7 Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 7 SPOILER LOWER WING ATTACH ANGLE CRACKED INBOARD END.  FOUND DURING F-1 LTR CK TPAMM.  REPAIRED PER 57-20-22.
